# SDR R61A2024051500213

- Difficulty date: May 3, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 38,014 hours, 29,139 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 22 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME 22, CENTER FLOOR PANEL SUPPORT SHEAR CLIP STGR 29R FOR PILOTS AILERON CABLE FAIRLEADS HAVE MOUNT HOLES ELONGATED. REMOVED AND REPLACED SHEAR CLIP AT FR 22 STR 29R REF EMB SRM 51-40-08.
